MathSciNet Relay Station
MathSciNet bibliographic data
MR393273 (52 #14083) 20J10 (18H10)
Sah, Chih Han Cohomology of split group extensions. J. Algebra 29 (1974), 255–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement